# SDR MALA040656

- Difficulty date: October 19, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,149 hours, 16,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOARDING DOOR WOULD NOT CLOSE, WHEN TRYING TO OPEN IT, THE DOOR WAS JAMMED AND WOULD NOT OPEN.  RAIN GUARD JAMMED DOOR.  MAINTENANCE FOUND RAIN GUARD MISSING SCREWS, GOT JAMMED BETWEEN DOOR AND FUSELAGE.  RESECURED, CHECKS GOOD.
